# SDR CKSA98049

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, FS 1480 AFT SIDE WEB LWR STIFFENER AT LBL 97 CORRODED FILLET AREA.  REMOVED CORROSION IAW B747 SRM 51-10-01 FOUND OUT OF LIMIT.  REMOVED AND REPLACED CORRODED STIFFENER IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-190-01 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 12766.
